# SDR SWAA2021081692731

- Difficulty date: July 8, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 46,582 hours, 27,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE FROM STA 727-767 REQUIRES REPLACEMENT ; / [01] REMOVED AND REPLACE RH TRANSITION ANGLE FROM STA 727-767 PER SRM 51-40-02;AND SRM 51-10-02.; [02] INSTALLED SECTION OF R/H TRANSITION ANGLE FROM STA . 767 TO 796 PER SRM 51-40-02 .
